# SDR SWIA200514740

- Difficulty date: January 10, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 9,345 hours, 7,167 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BL 9 LT INBOARD AND OUTBOARD BRACKETS CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED FS 280 BL 9 LT INBOARD AND OUTBOARD BRACKETS IAW CRJ 200 SRM 51-42-06 PG 18, 51-40-11 PG 1, 2, 51-42-06 PG 11.
